# SDR DALA2024053005671

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 76,374 hours, 35,771 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3251 - DIV - TO ATL DUE TO FCU 1+2 FAULT. CORRECTIVE ACTION: REPLACED FLIGHT CONTROL UNIT.
